# SDR CA070130003

- Difficulty date: January 29, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,394 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 7600 · Engine Controls
- Part: Condition Lever
- Part number: 5052456849
- Condition: Cracked
- Location: Control Pedestal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS REPORTED LT FUEL CONDITION LEVER CRACKED HALF WAY DOWN LEVER.  AIRCRAFT REMOVED FROM SERVICE.  RT CONDITION LEVER INSPECTED AND SHOWED SIGNS OF WEAR.  LT AND RT CONDITION LEVERS ON ORDER. (TC NR 20070130003)
